# SDR SWIA200616165

- Difficulty date: January 20, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 6,495 hours, 5,067 cycles
- Engine: Ge CF343B1
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Transducer
- Part number: 607300001
- Part serial: 1969
- Condition: Malfunctioned
- Location: Nr 1 Mach
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB CH1 INOP MSG, APPEARED DURING CRUISE FLIGHT.  REPLACED NR 1 MACH TRANSDUCER IAW 27-35-35 OPERATIONAL CHECK OK. PN ON 60730-000-1  SN ON 1771 OFF 1969
